Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 14, Number 2

Connectedness of Hilbert schemes
Irena Peeva and Mike Stillman.
J. Algebraic Geom. 14 (2005), 193-211
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123227
The Hodge-$\mathcal D$-conjecture for $K3$ and Abelian surfaces
Xi Chen and James D. Lewis.
J. Algebraic Geom. 14 (2005), 213-240
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123228
Effective divisors on $\overline{\mathcal{M}}_{g}$, curves on $K3$ surfaces, and the slope conjecture
Gavril Farkas and Mihnea Popa.
J. Algebraic Geom. 14 (2005), 241-267
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123229
Multiplier ideals, $V$-filtration, and spectrum
Nero Budur and Morihiko Saito.
J. Algebraic Geom. 14 (2005), 269-282
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123230
Some schemes related to the commuting variety
Allen Knutson.
J. Algebraic Geom. 14 (2005), 283-294
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123231
Cubic threefolds and abelian varieties of dimension five
Sebastian Casalaina-Martin and Robert Friedman.
J. Algebraic Geom. 14 (2005), 295-326
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123232
On the moduli space of rank $3$ vector bundles on a genus $2$ curve and the Coble cubic
Angela Ortega.
J. Algebraic Geom. 14 (2005), 327-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123233
Log-terminal singularities and vanishing theorems via non-standard tight closure
Hans Schoutens.
J. Algebraic Geom. 14 (2005), 357-390
Abstract, references and article information
Full-text PDF
MathSciNet review: 2123234
American Mathematical Society